# SDR 39LA20160204151

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N805AR
- Make and model: Skrsky S61N
- Aircraft serial: 61717
- Aircraft time: 40,073 hours, 107,056 cycles
- Engine: Ge CT581402
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Part number: S6120626203
- Condition: Missing
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW, DURING POST FLIGHT INSPECTION, DISCOVERED THAT THE AFT LT TRANSMISSION OIL COOLER ACCESS PANEL WAS MISSING.
